Ayesha  Asloob Topaçoğlu

English version

Ayesha Asloob Topaçoğlu

E-posta : ayesha.asloobsabanciuniv.edu

Kişisel web sayfası

Araştırma Alanları :

My research interest lies in the intersection of Commutative and Computational Algebra, Combinatorics and Algebraic Statistics.

Ödüller :

  • Abdus Salam Medal - National Mathematical Society of Pakistan  2018

Yayınlar :

Article
Sayedsadeghi, Mirsadegh and Nasernejad, Mehrdad and Asloob Topaçoğlu, Ayesha (2023) "Correction to the article on the embedded associated primes of monomial ideals", Rocky Mountain Journal of Mathematics, Vol.53, No.5, 1657-1659 (SCI)
Tuğcuoğlu Musapaşaoğlu, Aslı and Nasernejad, Mehrdad and Asloob Topaçoğlu, Ayesha (2023) "The edge ideals of t‐spread d‐partite hypergraphs". Published Online First http://dx.doi.org/10.1007/s13348-023-00410-y
Bandari, Somayeh and Asloob Topaçoğlu, Ayesha (2023) "Ideals with linear quotients and componentwise polymatroidal ideals", Mediterranean Journal of Mathematics, Vol.20, No.2 (SCI)
Erey, Nursel and Asloob Topaçoğlu, Ayesha (2022) "Second powers of cover ideals of paths", Algebra Colloquium, Vol.29, No.4, 669-686 (SCI)
Nasernejad, Mehrdad and Asloob Topaçoğlu, Ayesha and Khashyarmanesh, Kazem and Roberts, Leslie G. (2022) "Classes of normally and nearly normally torsion-free monomial ideals", Communications in Algebra, Vol.50, No.9, 3715-3733 (SCI)
Nasernejad, Mehrdad and Asloob Topaçoğlu, Ayesha and Bandari, Somayeh and Tuğcuoğlu Musapaşaoğlu, Aslı (2022) "Dominating ideals and closed neighborhood ideals of graphs", Mediterranean Journal of Mathematics, Vol.19, No.4 (SCI)
Khashyarmanesh, Kazem and Nasernejad, Mehrdad and Asloob Topaçoğlu, Ayesha (2022) "On the matroidal path ideals". Published Online First https://dx.doi.org/10.1142/S0219498823502274
Asloob Topaçoğlu, Ayesha and Rinaldo, Giancarlo and Romeo, Francesco (2022) "Hilbert series of parallelogram polyominoes", Research in the Mathematical Sciences, Vol.9, No.2 (SCI)
Mousavi, Hamed and Padashnik, Farzad and Asloob Topaçoğlu, Ayesha (2022) "On reduced archimedean skew power series rings", Journal of Algebra and Its Applications, Vol.21, No.3 (SCI)
Sayedsadeghi, Mirsadegh and Nasernejad, Mehrdad and Asloob Topaçoğlu, Ayesha (2022) "On the embedded associated primes of monomial ideals", Rocky Mountain Journal of Mathematics, Vol.52, No.1, 275-287 (SCI)
Ene, Viviana and Herzog, Jürgen and Asloob Qureshi, Ayesha and Romeo, Francesco (2021) "Regularity and the Gorenstein property of L-convex polyominoes", Electronic Journal of Combinatorics, Vol.28, No.1 (SCI)
Dinu, Rodica and Herzog, Jürgen and Asloob Topaçoğlu, Ayesha (2021) "Restricted classes of veronese type ideals and algebras", International Journal of Algebra and Computation, Vol.31, No.1, 173-197 (SCI)
Ene, Viviana and Herzog, Jürgen and Asloob Qureshi, Ayesha (2019) "T-spread strongly stable monomial ideals", Communications in Algebra, Vol.47, No.12, 5303-5316 (SCI)
Herzog, Jürgen and Asloob Topaçoğlu, Ayesha and Saem, Maryam Mohammadi (2019) "The fiber cone of a monomial ideal in two variables", Journal of Symbolic Computation, Vol.94, 52-69 (SCI)
Bigdeli, Mina and Herzog, Jürgen and Hibi, Takayuki and Asloob Topaçoğlu, Ayesha and Shikama, Akihiro (2018) "Isotonian algebras", Nagoya Mathematical Journal, Vol.230, 83-101 (SCI)
Herzog, Jürgen and Qureshi, Ayesha Asloob and Shikama, Akihiro (2017) "On the relations of isotonian algebras". Published Online First https://doi.org/10.1090/proc/13502
SU Öncesi Yayınları:

1.     Alexander duality for monomial ideals associated with isotone maps between posets, with Jürgen Herzog and Akihiro Shikama, Journal of Algebra and its Applications, Vol. 14, No. 5, pp. 1650089, 2016.

2.     Isotonian Algebras, Mina Bigdeli, Jürgen Herzog, Takayuki Hibi and Akihiro Shikama, Nagoya Mathematical Journal, to appear

3.    Ideals generated by 2-minors of Hankel matrices, with Faryal Chaudhry, Journal of Algebra and its Applications, DOI: 10.1142/S0219498817500700 .

4.     Gröbner bases of balanced polyominoes, with J. Herzog and A. Shikama, Mathematische Nachrichten, Vol. 288, pp. 775-783, 2015.

5.     Polarization of Koszul cycles with applications to powers of edge ideals of Whisker graphs with Jürgen Herzog, Takayuki Hibi, Proc. Amer. Math. Soc., Vol. 143(7), pp. 2767-2778, 2015.

6.     A Koszul filtration for the second squarefree Veronese subring, with Takayuki Hibi, Akihiro Shikama, International Journal of Algebra, Vol. 9, pp. 7-14, 2015.

7.     Persistence and stability properties of powers of ideals, with Jürgen Herzog, Journal of Pure and Applied Algebra, Vol. 219, pp. 530-542, 2015.

8.     Indispensable Hibi relations and Gröbner basis, Algebra Colloquium, Vol. 22, No. 4, pp. 567-580, 2015.

9.     Simple polyominoes are prime, with Takafumi Shibata and Akihiro Shikama, Journal of Commutative Algebra, to appear.

10.   Nonsimple polyominoes and prime ideals, with Takayuki Hibi, Illinois Journal of Mathematics, Vol. 59, No. 2, pp. 391-398, 2015.

11.   The binomial edge ideal of a pair of graphs, with Viviana Ene, Jürgen Herzog, Takayuki Hibi, Nagoya Mathematical Journal, Vol. 213, pp. 105-125, 2014.

12.   On characteristic poset and Stanley, with Sarfraz Ahmad, Imran Anwar, Analele Stiintifice ale Universitatii Ovidius Constanta, Vol. 22(2), pp. 21-28, 2014.

13.   Regularity of join-meet ideals of distributive lattices, with Viviana Ene, Asia Rauf, Electronic Journal of Combinatorics, Vol. 20, No. 3, P20, 2013.

14.   Ideals generated by diagonal 2-minors, with V. Ene, Communications in Algebra, Vol. 41, No. 8, pp.3058-3066, 2013.

15.   Ideals generated by 2-minors, collections of cells and stack polyominoes, Journal of Algebra, Vol. 357, No. 3, pp. 279 - 303, July, 2012.